# SDR ASAA2020031632440

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 15,358 hours, 5,200 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 9105A000502
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 1 REGULATOR FAULT. GROUNDED - YES. COMPRESSOR OUTLET TEMP SENSOR (12HH) REMOVED AND REPLACED IAW AMM 21-61-11-400-001A. TEMP CONTROL TEST OK. OPS GOOD. NO MESSAGE.P/N 9105A0005-02
